# SDR CA131023008

- Difficulty date: October 21, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cessna 172N
- Aircraft time: 9,386 hours
- Engine: Lyc O320D2G
- Propeller: Mcauly 1C160DTM
- System (JASC): 3250 · Landing Gear Steering System
- Part: Collar
- Part number: 07430118
- Condition: Cracked
- Location: Nlg Steering
- Part time: 9,328 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) NOSEGEAR STEERING COLLAR DISCOVERED CRACKED DURING SCHEDULED INSPECTION. CRACK THROUGH MAIN COLLAR AT FORWARD GREASE FITTING.  SUSPECT OVER STEERING BY GROUND TUG.
